# SDR UPS08853649

- Difficulty date: September 21, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION AND DISPOSITION EFN 89419971107 ORGINIAL N/R 534711 R-1 DO OF FORWARD DOOR JAMB REPAIR FOR ELONGATED HOLES.  REPAIRED BY ANGLE AND WEB REF DC8 51--21 EO DC8 5310-11728B AND DWG 53 DC8 53A-011-REV A.
